Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 56, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jul 11, 2011, 3:14 AM CDT for Portage County, Wisconsin. It was in force for 36 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 11, 2011, 3:14 AM CDT (08:14 UTC)
- Expired
- Jul 11, 2011, 3:50 AM CDT
- In force
- 36 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
County Portage County, WI
The radar
The Green Bay radar (KGRB), 113 km from the middle of the area, began a volume at 08:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 8.2 hours before the alert went out and 114 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2402 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 653 m above ground
- 0-6 km bulk shear
- 35 kt
- 0-1 km storm-relative helicity
- 155 m²/s²
- 0-3 km storm-relative helicity
- 127 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 6.8
The text
As transmitted, in the capitals the NWS used until 2016.
263 WUUS53 KGRB 110814 SVRGRB WIC097-110900- /O.NEW.KGRB.SV.W.0056.110711T0814Z-110711T0900Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GREEN BAY WI 314 AM CDT MON JUL 11 2011 THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... PORTAGE COUNTY IN CENTRAL WISCONSIN... * UNTIL 400 AM CDT * AT 308 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR WHITING...OR NEAR STEVENS POINT...AND MOVING EAST AT 35 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... AMHERST AROUND 340 AM CDT. CUSTER AROUND 345 AM CDT. OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE JORDAN...STOCKTON...ARNOTT...POLONIA...AMHERST JUNCTION NELSONVILLE AND PERU. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. && LAT...LON 4425 8973 4468 8972 4468 8923 4425 8923 TIME...MOT...LOC 0813Z 263DEG 24KT 4447 8954 WIND...HAIL 60MPH <.75IN $$ ECKBERG
2 follow-up statements
216 WWUS53 KGRB 110826 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 326 AM CDT MON JUL 11 2011 WIC097-110900- /O.CON.KGRB.SV.W.0056.000000T0000Z-110711T0900Z/ PORTAGE WI- 326 AM CDT MON JUL 11 2011 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR PORTAGE COUNTY UNTIL 400 AM CDT... AT 325 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES EAST OF WHITING...OR 6 MILES SOUTHEAST OF STEVENS POINT...MOVING EAST AT 35 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... AMHERST AND ALMOND AROUND 330 AM CDT. BLAINE AROUND 335 AM CDT. OTHER LOCATIONS IMPACTED BY THE SEVERE THUNDERSTORM INCLUDE NELSONVILLE AND AMHERST JUNCTION. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...LARGE HAIL...AND DEADLY LIGHTNING. FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4425 8973 4468 8949 4468 8923 4425 8923 TIME...MOT...LOC 0823Z 263DEG 24KT 4447 8944 WIND...HAIL 60MPH <.75IN $$ ECKBERG
393 WWUS53 KGRB 110850 SVSGRB SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 350 AM CDT MON JUL 11 2011 WIC097-110900- /O.CAN.KGRB.SV.W.0056.000000T0000Z-110711T0900Z/ PORTAGE WI- 350 AM CDT MON JUL 11 2011 ...THE SEVERE THUNDERSTORM WARNING FOR PORTAGE COUNTY IS CANCELLED... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH THIS THUNDERSTORM. LAT...LON 4425 8973 4468 8949 4468 8923 4425 8923 TIME...MOT...LOC 0850Z 263DEG 24KT 4449 8919 $$ ECKBERG
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 8:59 PM CDT, 6 hours 15 minutes earlier.
Area forecast discussion, Jul 10, 8:59 PM CDT, 6 hours 15 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE GREEN BAY WI 859 PM CDT SUN JUL 10 2011 .UPDATE...CONTG TO WATCH INTENSE DAMAGING WIND-PRODUCING MCS ROLL EWD ACRS CENTRAL MN. THE STRONGEST PART OF THE MCS CONTS TO SHIFT SWD WITH TIME. THE MAIN RESERVOIR OF INSTABILITY IS WELL S OF THE AREA...ACRS IA...WHERE MUCAPES EXCEEDED 5K J/KG. BUT MUCAPES OF 2.5-3K J/KG EXTENDED FM W-C WI BACK INTO SRN MN...AND IT APPEARS TO BE ALONG THE NRN EDGE OF THIS INSTABILITY GRADIENT THAT THE MCS WL TRACK. GIVEN 35-40 KTS OF DEEP LAYER SHEAR...THE INSTABILITY SEEMS TO BE SUFFICIENT TO MAINTAIN THREAT AS MCS TRACKS ESE DURING THE LATE EVENING AND OVERNIGHT. MAIN QUESTION IS WHETHER THE SVR WX MAKES IT INTO THE SWRN PART OF THE FCST AREA...OR PASSES BY TO THE S. ALSO GETTING SOME INDICATIONS OF WAKE-LOW WINDS ON THE BACK SIDE OF THE COMPLEX. WL NEED TO WATCH HOW THAT EVOLVES DURING THE EVENING. WL TWEAK FCST TO UP POPS AND INTRODUCE SOME WINDS INTO THE GRIDS/ZONES FOR CENTRAL WI. UPDATED PRODUCT SUITE WL BE OUT ASAP. SKOWRONSKI && .PREV DISCUSSION...ISSUED AT 348 PM CDT SUN JUL 10 2011... SHORT TERM...TONIGHT AND MONDAY... FORECAST CHALLENGE REVOLVES AROUND GENERALLY SUBTLE SYNOPTIC-SCALE DISTURBANCES WITHIN ZONAL FLOW INTERACTING WITH A SLOW MOVING FRONTAL BOUNDAY AND A VERY MOIST AND UNSTABLE AIRMASS. OVERALL FORECAST CONFIDENCE IN THE SHORT-TERM IS LOW TO MODERATE. WEAKENING MCS THAT MOVED ACROSS THE FORECAST AREA EARLY TODAY PRETTY MUCH HAS DISSIPATED WITH A FEW REMENANT SHOWERS ENTERING LOWER MICHIGAN. STILL SOME SCATTERED SHOWERS LINGERING OVER SOUTH-CENTRAL WISCONSIN ALONG SUBTLE BOUNDARY. THIS ACTIVITY WILL CONTINUE TO MOVE ACROSS SOUTHERN PORTION OF FORECAST AREA FROM WAUSHARA COUNTY EAST TO MANITOWOC COUNTY FOR THE NEXT HOUR OR TWO. MEANWHILE UPSTREAM...SFC FRONTAL BOUNDARY CONTINUES TO SLOWLY DRIFT SOUTHEAST AND EXTENDS FROM NEAR IWD SOUTHWEST ACROSS CENTRAL MINNESOTA LATE THIS AFTERNOON. SO FAR CU ALONG THE FRONTAL BOUNDARY IN NORTHEWST WISCONSIN AND CENTRAL MINNESOTA STRUGGLING GIVEN LACK OF ORGANIZING UPPER-LEVEL DISTURBANCE COUPLED WITH WEAK/POORLY ORGANIZED BOUNDARY LAYER MOISTURE CONVERGENCE. HAVE BACKED OFF ON POPS ESPECIALLY ACROSS THE EASTERN HALF OF THE FORECAST AREA FOR THIS EVENING...BUT KEPT CHANCE POPS GOING ACROSS THE NORTHWEST PORTION OF THE FORECAST AREA WHERE AIRMASS HAS HAD MORE TIME TO RECOVER AHEAD OF APPROACHING FRONTAL BOUNDARY. OVERNIGHT...DETAILS STILL UNCERTIAN AS TO EXACTLY HOW MCS ACTIVITY WILL EVOLVE AND ITS AFFECT ON THE FORECAST AREA. STRONGER SHORTWAVE TROUGH ENTERING THE NORTHERN PLAINS HAS HELPED TO ORGANIZE CONVECTIVE ACTIVITY OVER SOUTHERN NORTH DAKOTA ALONG EDGE OF VERY UNSTABLE AIRMASS JUST TO THE SOUTH. ATTM...THIS ORGANIZING MCS APPEARS TO BE HEADED ESE TOWARD SOUTHERN AND CENTRAL MINNESOTA FOR THIS EVENING. MODELS DIFFERING ON HOW THIS MCS WILL EVOLVE OVERNIGHT. BEST GUESS IS THAT THIS ACTIVITY WILL MOVE INTO WEST CENTRAL MINNESOTA THIS EVEVING THEN HEAD ESE ACROSS SOUTHWEST WISCONSIN. WITH THIS SCENARIO...OUR CENTRAL AND SOUTHWEST COUNTIES STAND TO SEE THE BEST CHANCE FOR MCS ACTIVITY PERHAPS AS EARLY AS 05 OR 06Z. HOWEVER OLD CONVECTIVE OUTFLOW FROM EARLIER CONVECTION ACROSS SOUTHERN IOWA MAY ALSO INITIATE ADDITIONAL MCS ACTIVITY LATER THIS EVENING AS NOCTURNAL LLJ GETS GOING. IF THE ACTIVITY OVER IOWA CAN GET GOING...THIS MAY DISRUPT LOW-LEVEL MOIST INFLOW FURTHER NORTH INTO OUR FORECAST AREA. EVENING SHIFT WILL CONTINUE TO MONITOR MCS EVOLUTION UPSTREAM. UNCERTAINTY LINGERS ON MONDAY AND WILL DEPEND ON HOW OVERNIGHT CONVECTION EVOLVES. GIVEN FRONTAL BOUNDAY WILL LIKELY BE STRADDLING THE FORECAST AREA INTERCTING WITH A VERY MOIST AND UNSTABLE AIRMASS...KEPT CHANCE POPS GOING FOR MOST OF THE DAY. MAX TEMPS ALSO IN QUESTION...DEPENDING ON AMOUNT OF CLOUD COVER AND LINGERING PRECIPITATION. LONG TERM...MONDAY NIGHT THROUGH NEXT SUNDAY. A COLD FRONT IS PROGGED TO SHIFT SOUTHEAST OF THE AREA MONDAY EVENING FOLLOWED WITH A COOLER DRIER CANADIAN HIGH PRESSURE SYSTEM SETTLING OVER THE NORTHERN GREAT LAKES REGION FOR MUCH OF THE NEW WORK WEEK. EVEN THOUGH THE MAIN SURFACE FRONT WILL BE WELL SOUTH OF THE AREA...THE MEDIUM RANGE MODELS CONTINUE TO BRUSH SOME LITE PCPN OVER PARTS OF CENTRAL WISCONSIN SOMETIME FROM TUESDAY INTO TUESDAY EVENING. THIS PCPN MAINLY ASSOCIATED WITH A LAGGING BAROCLINIC ZONE AND PERHAPS SOME INFLUENCE OF THE RRQ OF THE UPPER JET SLIDING SOUTHEAST. MODELS IN GENERAL HAVE TRENDED WITH LESS PCPN AND FURTHER SOUTH SO WILL CONTINUE WITH THE DRY FORECAST...BUT WILL KEEP A FEW MORE CLOUDS AROUND ON TUESDAY. MORE SUNSHINE EXPECTED OVER THE REGION BY WEDNESDAY AS THE UPPER RIDGE BEGINS TO BUILD. LATEST TRENDS WITH THE TIMING OF THE RETURN FLOW APPEARS TO BE DELAYED A BIT LONGER. WARM FRONT PROGGED TO WORK INTO MINNESOTA AND IOWA FRIDAY BEFORE LIFTING NORTH OF THE STATE BY SATURDAY EVENING. BUT CONVECTION LIKELY INITIATING OVER THE NORTHERN PLAINS WEDNESDAY NIGHT MAY WORK INTO THE STATE DURING THE THURSDAY INTO FRIDAY PERIOD SO WILL INCREASE CHC POPS THROUGH FRIDAY. FOR NEXT WEEKEND...BEST POTENTIAL OF THE DEVELOPMENT OF CONVECTION LIES OVER MAINLY NORTHERN WISCONSIN OR ON THE PERIPHERY OF THE UPPER RIDGE AND CAPPING EDGE AS PER GFS. MEANWHILE THE ECMWF IS MORE AGGRESSIVE WITH THE DEVELOPMENT OF A WARM UPPER RIDGE WITH LESS POTENTIAL OF PCPN AND MORE HEAT AND HUMIDITY. DUE TO THIS MODEL DIFFERENCE...KEPT A SMALL MENTION ELSEWHERE DUE TO THIS CAPPING EDGE MAY ACTUALLY BE FURTHER SOUTH IF THE UPPER RIDGE FLATTENS AND FLOW BECOMES DOMINATED BY THE WESTERLY FLOW. AVIATION...A FEW ISOLATED/SCT SHOWERS AND TSTMS AROUND OSH UNTIL 00Z ACCOMPANIED BY MVFR CONDITIONS. GENERALLY VFR CONDITIONS THROUGH MIDNIGHT ELSEWHERE...THEN MCS ACTIVITY EXPECTED TO IMPACT CENTRAL WISCONSIN MAINLY AFTER MIDNIGHT WITH MVFR CONDITIONS ALONG WITH THE POTENTIAL FOR HEAVY RAIN AND GUSTY WINDS. WITH A VERY MOIST AIR MASS IN PLACE...PATCHY FOG AND LOW CLOUDS MAY DEVELOP LATE TONIGHT INTO TO MONDAY MORNING AS WELL. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jul 10, 4:07 PM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 407 PM CDT SUN JUL 10 2011 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-112115- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 407 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND TORRENTIAL RAINFALL. AT THIS TIME IT APPEARS THAT THE BEST CHANCE FOR ANY SEVERE THUNDERSTORMS WILL BE OVER THE CENTRAL AND SOUTHWEST PORTION OF THE FORECAST AREA AFTER MIDNIGHT INTO THE EARLY MORNING HOURS ON MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF A LINE FROM MARINETTE TO WISCONSIN RAPIDS ON MONDAY AFTERNOON. DAMAGING WINDS AND VERY HEAVY RAINFALL ARE THE MAIN CONCERNS. THE RISK OF SEVERE THUNDERSTORMS ON MONDAY IS SOMEWHAT CONTINGENT ON HOW QUICKLY THE ATMOSPHERE CAN RECOVER IN THE WAKE OF ANY EARLY MORNING ACTIVITY. IN ADDITION...ASSUMING SOME SUNSHINE...HEAT INDICES COULD REACH INTO THE MID 90S...ESPECIALLY ACROSS THE FOX VALLEY. THUNDERSTORMS ARE POSSIBLE AT TIMES FROM THURSDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP DURING THIS PERIOD. VERY WARM AND HUMID CONDITIONS WILL RETURN NEXT WEEKEND...WITH HEAT INDICES ONCE AGAIN RISING INTO THE 90S. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AT TIMES FROM TODAY THROUGH MONDAY. LMZ521-522-541>543-112115- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 407 PM CDT SUN JUL 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRONG WINDS AND TORRENTIAL RAINFALL THE PRIMARY THREATS. PATCHY DENSE MARINE FOG MAY ALSO DEVELOP OVERNIGHT GIVEN THE VERY HUMID AIRMASS IN PLACE ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ON MONDAY AFTERNOON. STRONG WINDS AND VERY HEAVY RAINFALL ARE THE MAIN CONCERNS. PATCHY DENSE MARINE FOG IS ALSO POSSIBLE. THERE IS A CHANCE OF THUNDERSTORMS AT TIMES FROM THURSDAY THROUGH SUNDAY. IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL DEVELOP DURING THIS PERIOD.
In the hours before
Special weather statement, Jul 11, 12:13 AM CDT, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1213 AM CDT MON JUL 11 2011 WIZ010-018-030-035-110600- LINCOLN-MARATHON-ONEIDA-WOOD- 1213 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORMS HEADED FOR CENTRAL WISCONSIN... AT 1208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM PRICE COUNTY TO MONROE COUNTY...MOVING EAST AT 45 MPH. WHEN THEY ARRIVE IN CENTRAL WISCONSIN...THE STORMS COULD PRODUCE WIND GUSTS OF 40 TO 45 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. * THUNDERSTORMS WILL BE NEAR... TRIPOLI BY 130 AM CDT... TOMAHAWK AND ABBOTSFORD BY 150 AM CDT... WOODBORO BY 200 AM CDT... SPENCER BY 205 AM CDT... MERRILL BY 210 AM CDT... MARSHFIELD BY 215 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. SKOWRONSKI
Special weather statement, Jul 11, 1:00 AM CDT, 2 hours 14 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 100 AM CDT MON JUL 11 2011 WIZ018-019-030-035-036-110700- LANGLADE-LINCOLN-MARATHON-PORTAGE-WOOD- 100 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORMS NEARING CENTRAL WISCONSIN... AT 1254 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 60 MILES NORTHWEST OF WAUSAU TO 118 MILES WEST OF WISCONSIN RAPIDS...MOVING EAST AT 45 MPH. WHEN THEY ARRIVE IN CENTRAL WISCONSIN...THE STORMS COULD PRODUCE WIND GUSTS OF 40 TO 50 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. * THUNDERSTORMS WILL BE NEAR... TRIPOLI BY 130 AM CDT... TOMAHAWK AND ABBOTSFORD BY 150 AM CDT... SPENCER BY 205 AM CDT... PARRISH AND MERRILL BY 215 AM CDT... WAUSAU AND RIB MOUNTAIN BY 230 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED. SKOWRONSKI
Special weather statement, Jul 11, 2:04 AM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 204 AM CDT MON JUL 11 2011 WIZ018-030-035-036-110815- LINCOLN-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 204 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORMS ACROSS CENTRAL WISCONSIN... AT 200 AM CDT...DOPPLER RADAR INDICATED SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS WOOD AND PORTAGE COUNTIES. ALSO... A LINE OF STRONG THUNDERSTORMS EXTENDED FROM NEAR MEDFORD TO 35 MILES SOUTHWEST OF MARSHFIELD. THE SHOWERS AND STORMS WERE MOVING TO THE EAST AROUND 40 MPH. THE STRONGER STORMS COULD PRODUCE WIND GUSTS OF 40 TO 50 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. SOME MINOR URBAN STREET FLOODING CAN BE EXPECTED WITH THE HEAVIER STORMS. * THE STRONGER THUNDERSTORMS WILL BE NEAR... SPENCER AND MARSHFIELD AROUND 215 AM CDT... ATHENS AND STRATFORD AROUND 220 AM CDT... BABCOCK AND WAUSAU AROUND 245 AM CDT... WISCONSIN RAPIDS AROUND 250 AM CDT... STEVENS POINT AROUND 315 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED. ECKBERG
Special weather statement, Jul 11, 2:48 AM CDT, 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 248 AM CDT MON JUL 11 2011 WIZ018-030-035-036-110900- LINCOLN-MARATHON-WOOD-PORTAGE- INCLUDING THE CITIES OF...TOMAHAWK...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT 248 AM CDT MON JUL 11 2011 ...STRONG THUNDERSTORMS ACROSS CENTRAL WISCONSIN... AT 245 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM ATHENS TO EDGAR TO STRATFORD IN MARATHON COUNTY. THE LINE OF STORMS EXTENDED ACROSS THE WESTERN HALF OF WOOD COUNTY FROM MARSHFIELD TO BABCOCK. THE THUNDERSTORMS WERE MOVING TO THE EAST AROUND 40 MPH. THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO AROUND 50 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. SOME MINOR URBAN STREET FLOODING CAN BE EXPECTED WITH THE HEAVIER STORMS. * THE STRONGER THUNDERSTORMS WILL BE NEAR... WAUSAU AND WISCONSIN RAPIDS AROUND 250 AM CDT... NEKOOSA AROUND 255 AM CDT... RINGLE AND STEVENS POINT AROUND 305 AM CDT... ALMOND AND BLAINE AROUND 310 AM CDT... GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW AROUND. STAY AWAY FROM WINDOWS UNTIL THE STORMS HAVE PASSED. WIZ019-020-031-037-045-110900- LANGLADE-MENOMINEE-SHAWANO-WAUPACA-WAUSHARA- INCLUDING THE CITIES OF...ANTIGO...KESHENA...WAUTOMA 248 AM CDT MON JUL 11 2011 AT 245 AM CDT...DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM ATHENS TO EDGAR TO STRATFORD IN MARATHON COUNTY. THE LINE OF STORMS EXTENDED ACROSS THE WESTERN HALF OF WOOD COUNTY FROM MARSHFIELD TO BABCOCK. THE THUNDERSTORMS WERE MOVING TO THE EAST AROUND 40 MPH. THE SHOWERS AND STORM WILL MOVE INTO LANGLADE...WESTERN SHAWANO AND WESTERN WAUSHARA COUNTIES BY 315 AM CDT. THE SHOWERS AND STORMS WILL OVERSPREAD MENOMINEE...WAUPACA...EASTERN SHAWANO AND EASTERN WAUSHARA COUNTIES BY 4 AM CDT. THE STRONGER STORMS COULD PRODUCE WIND GUSTS TO AROUND 50 MPH...HEAVY DOWNPOURS...AND DANGEROUS LIGHTNING. SOME MINOR URBAN STREET FLOODING CAN BE EXPECTED WITH THE HEAVIER STORMS. ECKBERG
Local storm report, Jul 11, 3:05 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
305 AM CDT MON JUL 11 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0304 AM TSTM WND DMG WISCONSIN RAPIDS 44.40N 89.84W
07/11/2011 WOOD WI LAW ENFORCEMENT
SOME TREES DOWN IN WISCONSIN RAPIDS...POWER OUTAGES IN
MARSHFIELD
&&The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 11, 3:34 AM CDT | Severe Thunderstorm Warning | GRB | Waupaca | 41 min |
| Jul 11, 4:16 AM CDT | Special Marine Warning | GRB | 75 min | |
| Jul 11, 4:32 AM CDT | Special Marine Warning | GRB | 97 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.